Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Fluctuating BP, bout of dizziness, prescribed stamlo. What should be the dosage?

Hello Doctor,today my father aged 54 had giddiness in the morning and when checked doctor suggested stamlo, but he is not sure whether it has to be used 2 times, as he felt giddinessa gain, he took stamlo 5 mg again now after dinner, am worried if there wont be any problem over night as we decided to meet nearest doctor by morning, please suggest to take any precautions. It w,as the first time we noticed that he has BP , morning 180/140 and evening 150/140. Regards, Aruna.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Ms. Aruna
Thanks for your query.
Stamlo (amlodipine) is meant to be used as a drug for lowering blood pressure. It is not a drug for vertigo/giddiness primarily. The dosage can be once or twice daily.
The value of 150/140 is a bit surprising. It should be rechecked. Fluctuations in BP are determined by your physical / mental stress.
If he gets symptomatic again please take him to ER (emergency room).
Feel free to discuss further.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor